MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-3012
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 11/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: 201-78-89 - 3" drill bit, mod.Hex 2 pack, (b)(6).02-020-11-0230 - truliant ps cem fem ps cem left sz 3, (b)(6).201-78-89 - 3" drill bit, mod.Hex 2 pack, (b)(6).200-03-32 - one peg patella 32mm, (b)(6).201-78-15 - holding pin mini sharp point 4 pk, (b)(6).02-022-45-3030 - truliant tib fit tray cem sz 3f / 3t, (b)(6).521-78-23 - threaded pin size 2.3 collared 2pk, (b)(6).
 
Event or Problem Description
As reported, approximately 2 years and 10 months post the initial left total knee arthroplasty, the patient was revised due to swelling, pain, and instability.The indications for revision were not subject to only potential poly wear.The patient was revised to a 17mm psc poly.The femoral and tibial components were deemed stable and were not revised.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3 12MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20928785
Report Number1038671-2024-04828
Device Sequence Number8320061
Product Code JWH
UDI-Device Identifier10885862304285
UDI-Public10885862304285
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-35-3012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Initial Report FDA Received Date12/13/2024
Date Device Manufactured06/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexFemale